Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 24 year old patient who on 27 Nov 2006 was vaccinated in the arm with the first dose of HPV Vaccine. There was no concomitant medications. On 28 Nov 2006, it was reported that the patient developed generalized itching throughout her body. The patient called the physician on the following day and reported she was itchy. The physician stated that she believed the patient experienced an allergic reaction and dose not want to give the second and third shot. It was reported that the patient sought unspecified medical attention. It was reported that a couple of days later, the patient had recovered. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166